The Annals of Probability

Markov Chains with Stochastically Stationary Transition Probabilities

Steven Orey

Full-text: Open access

Abstract

Markov chains on a countable state space are studied under the assumption that the transition probabilities $(P_n(x,y))$ constitute a stationary stochastic process. An introductory section exposing some basic results of Nawrotzki and Cogburn is followed by four sections of new results.

Article information

Source
Ann. Probab., Volume 19, Number 3 (1991), 907-928.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176990328

Digital Object Identifier
doi:10.1214/aop/1176990328

Mathematical Reviews number (MathSciNet)
MR1112400

Zentralblatt MATH identifier
0735.60040

JSTOR
links.jstor.org

Subjects
Primary: 60G10: Stationary processes
Secondary: 60J10: Markov chains (discrete-time Markov processes on discrete state spaces)

Keywords
Markov chains with random transition probabilities products of random stochastic matrices

Citation

Orey, Steven. Markov Chains with Stochastically Stationary Transition Probabilities. Ann. Probab. 19 (1991), no. 3, 907--928. doi:10.1214/aop/1176990328. https://projecteuclid.org/euclid.aop/1176990328


Export citation